Algorithms for solving the conditional covering problem on paths
Article first published online: 4 MAR 2005
Copyright © 2005 Wiley Periodicals, Inc.
Naval Research Logistics (NRL)
Volume 52, Issue 4, pages 293–301, June 2005
How to Cite
Lunday, B. J., Smith, J. C. and Goldberg, J. B. (2005), Algorithms for solving the conditional covering problem on paths. Naval Research Logistics, 52: 293–301. doi: 10.1002/nav.20074
- Issue published online: 29 MAR 2005
- Article first published online: 4 MAR 2005
- Manuscript Accepted: 12 JAN 2005
- Manuscript Revised: 30 APR 2003
- Manuscript Received: 9 JUL 2002
- Defense Advanced Research Projects Agency. Grant Number: N66001-01-1-8925
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!